I have been taking 10mg of Lexapro a day for about 3 months.
I just started tanning for the season (I know, i shouldn't), but it's a bad habit I started years ago.
I started very slow since it is a brand new bed & I'm pretty fair skinned, but after a few times I've developed a pretty nasty rash. This is new for me. The rash is clusters of boils under my arms & on my back & chest & a couple on my legs. They really itch, too!
I've been putting Benadryl cream on them.
They only thing I've done differently is using the Lexapro.
Could this be causing the rash?
I do not use tanning accelerator or anything in the bed. I moisturize with a normal loiton before I go.
This is a STAND UP BOOTH so it can't be I'm allergic to the cleaning agent they might have used to clean the bed. I don't touch the bulbs.
Have you ever heard of this before?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.